Do not take medicine after drinking coffee, know the dangers

As a heavy coffee addict, there is something missing when the solid black drink has not been presented next to my computer monitor. I can stand for hours without moving in front of the computer to pour my ideas into writing.

Drinking coffee does not necessarily make sleepiness disappear, but with coffee, ideas flow smoothly.

Do not take medicine after drinking coffee

Then what's the relationship between drinking coffee and taking medicine?

So here goes, not all types of coffee can be accepted by the body, and everyone's reaction is also different. what I often experience when drinking certain coffees is that my body trembles, like a person who is very hungry, palpitations, very uncomfortable.

Without taking medication the reaction can be like that, what if combined with taking medication?

The dangers of drinking coffee after taking medicine

By taking medicine, keep drinking coffee, the heart will beat very fast, so the impact can be very dangerous for our body. Drinking coffee after taking medicine can also cause poisoning because basically the caffeine contained in coffee lasts longer in the body, besides that caffeine will also reduce and slow down the healing effects of the drugs we take.

So if you take medicine, wait 3-4 hours, after that you are safe to drink coffee. Be patient a little better than you guys will be carried off to the ER

0 Response to "Do not take medicine after drinking coffee, know the dangers"

Post a Comment

Iklan Atas Artikel

Iklan Tengah Artikel 1

Iklan Tengah Artikel 2

Iklan Bawah Artikel